MathSciNet Relay Station
MathSciNet bibliographic data
MR1646194 11C20 (11R04 15A33)
Katre, S. A.; Khule, Sangita A. Matrices over orders in algebraic number fields as sums of $k$th powers. Proc. Amer. Math. Soc. 128 (2000), no. 3, 671–675.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement